MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTFX-29
Medical Device Problem Codes Fluid/Blood Leak (1250); Gradient Increase (1270); Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Dyspnea (1816); Endocarditis (1834); Heart Failure/Congestive Heart Failure (4446); Valvular Insufficiency/ Regurgitation (4449); Swelling/ Edema (4577); Transvalvular Pressure Gradient Increased (4854)
Date of Event 10/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 9 months following the implant of a transcatheter valve, the patient developed endocarditis that was confirmed.Subsequently, the patient was treated for endocarditis at that time; however, the patient has had continued dyspnea.An unspecified amount of time following the implant of the valve an echocardiogram was performed that revealed aortic stenosis (as) and mild aortic insufficiency (ai).
 
Event or Problem Description
Additional information was received that 6-8 weeks of antibiotics were prescribed for the endocarditis.Approximately 2 years and 8 months following the implant of the valve, a transthoracic echocardiogram (tte) was performed that revealed a mean aortic gradient of 63.1 mm.13 days later a computed tomography (ct) scan was performed that showed evidence of hypoattenuated leaflet thickening (halt) which was believed to had been triggered by endocarditis.2 years and 10 months following the implant of the valve, severe aortic stenosis was observed and the patient showed evidence of acute on chronic heart failure as manifested by progressive dyspnea and edema.It was noted that it was unknown if the aortic stenosis was caused by the endocarditis, and aortic regurgitation was not observed.Subsequently, the transcatheter valve was explanted and a 25 mm non-medtronic surgical aortic valve was implanted.
 
Additional Manufacturer Narrative
Updated data: b1.B2.B5.B6.B7.E1.H1.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Image review: transthoracic echocardiogram (tte) images from 11/18/2025 are of suboptimal quality.The evolut implant appears to be seated deep, with calcified prosthetic leaflets and poor coaptation, likely contributing to the elevated gradient.Doppler findings show a mean aortic valve gradient of 63.27 mmhg and a peak velocity of 4.96 m/s, consistent with severe prosthetic aortic stenosis.Mild aortic insufficiency is present.The posterior mitral valve leaflet is calcified with restricted mobility, and there is mild to moderate mitral regurgitation.Additional findings include mild tricuspid regurgitation, mild pulmonary insufficiency, and a left ventricular ejection fraction of approximately 50%.Updated h.6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23759554
Report Number9617601-2025-03303
Device Sequence Number15978860
Product Code NPT
UDI-Device Identifier00763000370701
UDI-Public(01)00763000370701(17)240815
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2024
Device Model NumberEVOLUTFX-29
Device Catalogue NumberEVOLUTFX-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/12/2025
01/23/2026
02/19/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/07/2026
02/18/2026
02/26/2026
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexFemale